# SDR SWAA2021100116925

- Difficulty date: September 10, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A811829
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY AFT BULKHEAD LOWER SUPPORT ANGLE BS 947, RBL 20 - LBL 10,  WL181, FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 PAR.9C.    REMOVED BULKHEAD LOWER SUPPORT ANGLE IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW BULKHEAD LOWER SUPPORT ANGLE IAW SRM 51-40-05-OG-0, AND DWG 149A8118.  INSTALLED THE NEW BULKHEAD LOWER SUPPORT ANGLE IAW SRM 51-40-02-0G-0, DWG 149A8117, AND DWG 149A8110.
